# SDR V2JA078L114691812

- Difficulty date: September 18, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N173SL
- Make and model: Piagio P180
- Aircraft serial: 1146
- Aircraft time: 5,952 hours, 4,503 cycles
- Engine: Pwa PT6A66
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 2913
- Part serial: 178
- Condition: Failed
- Location: Hyd Pump
- Part time: 68 hours, 84 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

NOTICED 2 GEAR UNSAFE LIGHTS (NOSE AND RT) AND THE HYD PRESS LIGHT ILLUMINATED, HAND PUMPED GEAR DOWN.  LANDED WITHOUT HYD PRESSURE.  R & R HYD PUMP ELECTRIC MOTOR.  PERFORMED OPS CHECK, OPS CHECKED GOOD AT THIS TIME ON GROUND IAW AMM 29-00-00 & 29-10-00.
